CSpace
Nodal solutions for a supercritical semilinear problem with variable exponent
Cao, Daomin; Li, Shuanglong; Liu, Zhongyuan
2018
Source PublicationCALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS
Volume57Issue:2
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33815
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cao, Daomin,Li, Shuanglong,Liu, Zhongyuan. Nodal solutions for a supercritical semilinear problem with variable exponent[J]. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,2018,57(2).
APA Cao, Daomin,Li, Shuanglong,&Liu, Zhongyuan.(2018).Nodal solutions for a supercritical semilinear problem with variable exponent.CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,57(2).
MLA Cao, Daomin,et al."Nodal solutions for a supercritical semilinear problem with variable exponent".CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS 57.2(2018).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cao, Daomin]'s Articles
[Li, Shuanglong]'s Articles
[Liu, Zhongyuan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cao, Daomin]'s Articles
[Li, Shuanglong]'s Articles
[Liu, Zhongyuan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cao, Daomin]'s Articles
[Li, Shuanglong]'s Articles
[Liu, Zhongyuan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.